Zur Abschätzung der Spektralfunktion elliptischer Operatoren. (On the estimation of the spectral function of elliptic operators). (German) Zbl 0268.47053


47F05 General theory of partial differential operators
35P05 General topics in linear spectral theory for PDEs
Full Text: DOI EuDML


[1] Agmon, S.: Lectures on elliptic boundary value problems. Princeton: Van Nostrand 1965 · Zbl 0142.37401
[2] Agmon, S., Kannai, Y.: On the asymptotic behavior of spectral functions and resolvent kernels of elliptic operators. Israel J. Math.5, 1-30 (1967) · Zbl 0148.13003
[3] Agmon, S.: Asymptotic formulas with remainder estimates for eigenvalues of elliptic operators. Arch. rat. Mech. Analysis28, 165-183 (1968) · Zbl 0159.15903
[4] Agmon, S.: Asymptotic formulas with remainder estimates for eigenvalues of elliptic operators. In: Proceedings of the CIME Conference on Pseudodifferential Operators, (Stresa, 1968) pp. 1-10. Roma: Cremonese 1969 · Zbl 0159.15903
[5] Avakumovi?, V. G.: Seminar über elliptische Eigenwertprobleme. Ausarbeitung Aachen 1965
[6] Courant, R., Hilbert, D.: Methoden der mathematischen Physik I. Berlin: Springer 1930 · Zbl 0156.23201
[7] Gårding, L.: Eigenfunction expansions connected with elliptic differential operators. In: Tolfte Skandinaviska Matematikerkongressen (Lund, 1953) pp. 44-55. Lund: Lunds Universitets Matematiska Institution 1954 · Zbl 0053.39101
[8] Gromes, W.: Über das asymptotische Verhalten der Spektralfunktion elliptischer Systeme. Math. Z.118, 254-270 (1970) · Zbl 0199.42602
[9] Gromes, W.: Über die Spektralfunktion elliptischer Systeme auf Riemannschen Mannigfaltigkeiten. Math. Z.123, 340-350 (1971) · Zbl 0218.35073
[10] Hörmander, L.: On the Riesz means of spectral functions and eigenfunction expansions for elliptic differential operators. In: Some Recent Advances in the Basic Sciences, Vol. 2 (Proceedings of the Annual Science Conference, Belfer Graduate School of Sciences) (New York, 1965-1966). pp. 155-202. New York: Yeshiva University 1969
[11] Hörmander, L.: The spectral function of an elliptic operator. Acta math.121, 193-218 (1968) · Zbl 0164.13201
[12] Maruo, K., Tanabe, H.: On the asymptotic distribution of eigenvalues of operators associated with strongly elliptic sesquilinear forms. Proc. Japan Acad.47, 268-270 (1971) · Zbl 0225.35074
[13] Niemeyer, H.: Eine Verschärfung der asymptotischen Gesetze der Hohlraumschwingungen. Arch. rat. Mech. Analysis7, 412-433 (1961) · Zbl 0104.43607
[14] Niemeyer, H.: Über die elastischen Eigenschwingungen endlicher Körper. Arch. rat. Mech. Analysis19, 24-61 (1965) · Zbl 0127.05301
[15] Tulovskii, V. N.: Asymptotic distribution of eigenvalues of differential operators with variable coefficients. Soviet. Math., Doklady13, 1341-1344 (1972) · Zbl 0263.35081
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.